Author Topic: Another silly question  (Read 2238 times)

[Buddie]

Another silly question
« on: November 28, 2013, 12:52:12 pm »
I know that most of you break your doses up throughout the day to avoid i/w.

Can you ever get yourself tapered off of your daytime doses, and then work on your night time dose?

Can you get your body used to only a night time dose of ativan, and then taper that?

I am new to tapering, so I have lots of questions.

Probably not a possibility is it?

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another silly question
« Reply #1 on: November 28, 2013, 12:58:11 pm »
I did with my Xanax, I was at 2 mg... 1 morning, 1 night....this was before I knew anything about withdrawals and tapering...

I decided to drop the morning dose because I thought it was making me too tired all day, and it was, so I just dropped it lol...

I know now that it probably is what caused me to feel so bad, I did up my nightly dose during that time to 1.5, I adjusted fine, or I think I did, I was in tolerance (I know now) so I really cant say how well I adjusted I dont guess...

anyway, I only do one dose at night since then... it must not had bothered me that bad

Ive experienced a little interdose withdrawal, but not much,, I just tend to have any problems Im going to have right before my nightly dose...

I dont know how Ativan would relate though, Im sure basically the same,,,

everyones different though... :crazy:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another silly question
« Reply #2 on: November 28, 2013, 01:02:51 pm »
Well, I am glad you were able to make it work out for you. I am hoping that I can do the same. I hate feeling tired during the day, after I take this crap.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another silly question
« Reply #3 on: November 28, 2013, 01:05:31 pm »
I was on .5mg K in the morning and at night. I first tapered off the morning dose and then chipped away at the nighttime dose. The whole process wasn't fun but at least I was able to sleep a little bit throughout the process
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another silly question
« Reply #4 on: November 28, 2013, 01:12:21 pm »
you can do it just fine, just taper it and dont just drop it like I did  :idiot:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.